# SDR UALA2013060303845

- Difficulty date: May 31, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 65,458 hours, 22,856 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 60121
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT ROWS 12 - 20ABC CRACKED.  REMOVED AND REPLACED EMERGENCY LIGHT COVER. OK TO CONTINUE SERVICE.
